# SDR SWAA2024011537987

- Difficulty date: January 4, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Down
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE FWD UPPER CARGO TIE DOWN MISSING.<[01] REPLACED MISSING CARGO TIE DOWN PER SRM 51-40-02.;[02] VERIFIED WORK IN C/A #1
